# SDR ABXA030297

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 71,224 hours, 82,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5910347445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 945, LEFT BUTTLINE 30 WAS CORRODED.  REPAIRED FLOORBEAM IAW DC-9 SRM 53-05.
